# SDR UIEA2019111405907

- Difficulty date: November 12, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 90,023 hours, 23,151 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Screen
- Part number: 5006151A
- Condition: Leaking
- Location: Motive Flow
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEFORE PUSH BACK, NOTICED FUEL LEAK COMING FROM L WING INB CENTER TANK BOOST PUMP ACCESS PANEL.( AFTER INSPECTION, FOUND OVERRIDE JETTISON PUMP MOTIVE FLOW SCREEN LEAKING. REMOVED AND REPLACED MOTIVE FLOW SCREEN ASSY IAW B767 28-22-05, NO LEAK NOTED AT THIS TIME.  )
